Representations of p-adic symplectic groups
Compositio Mathematica, Volume 90 (1994) no. 2, p. 123-181
@article{CM_1994__90_2_123_0,
     author = {Tadi\'c, Marko},
     title = {Representations of $p$-adic symplectic groups},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {90},
     number = {2},
     year = {1994},
     pages = {123-181},
     zbl = {0797.22008},
     mrnumber = {1266251},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__90_2_123_0}
}
Tadić, Marko. Representations of $p$-adic symplectic groups. Compositio Mathematica, Volume 90 (1994) no. 2, pp. 123-181. http://www.numdam.org/item/CM_1994__90_2_123_0/

[Ba] Barbasch, D., The unitary dual for complex classical groups, Invent. Math. 96 (1989), 103-176. | MR 981739 | Zbl 0692.22006

[BnDKa] Bernstein, J., Deligne, P. and Kazhdan, D., Trace Paley-Wiener theorem for reductive p-adic groups, J. Analyse Math. 42 (1986), 180-192. | MR 874050 | Zbl 0634.22011

[BnZ1] Bernstein, I.N. and Zelevinsky, A.V., Representations of the group GL(n, F), where F is a local non-Archimedean field, Uspekhi Mat. Nauk. 31 (1976), 5-70. | MR 425030 | Zbl 0348.43007

[BnZ2] Bernstein, J. and Zelevinsky, A.V., Induced representations of reductive p-adic groups I, Ann. Sci. École Norm Sup. 10 (1977), 441-472. | Numdam | MR 579172 | Zbl 0412.22015

[BlWh] Borel, A. and Wallach, N., Continuous cohomology, discrete subgroups, and representations of reductive groups, Princeton University Press, Princeton, 1980. | MR 554917 | Zbl 0443.22010

[Bu] Bourbaki, N., Algébre, Hermann, Paris, 1947-59.

[Cr] Cartier, P., Representations of p-adic groups; a survey, Symp. Pure Math. 33, part 1, pp. 111-155, Amer. Math. Soc., Providence, Rhode Island, 1979. | MR 546593 | Zbl 0421.22010

[Cs] Casselman, W., Introduction to the theory of admissible representations of p-adic reductive groups, preprint.

[F] Faddeev, D.K., On multiplication of representations of classical groups over finite field with representations of the full linear group (in Russian), Vestnik Leningradskogo Universiteta 13 (1976), 35-40. | Zbl 0436.20025

[GbKn] Gelbart, S.S. and Knapp, A.W., L-indistinguishability and R groups for the special linear group, Advan. in Math. 43 (1982), 101-121. | MR 644669 | Zbl 0493.22005

[GfKa] Gelfand, I.M. and Kazhdan, D.A., Representations of GL(n, k), Lie Groups and their Representations, Halstead Press, Budapest, 1974, pp. 95-118. | Zbl 0348.22011

[Go] Goldberg, D., Reducibility of induced representations for Sp(2n) and SO(n), preprint. | Zbl 0851.22021

[Gu] Gustafson, R., The degenerate principal series for Sp(2n), Mem. of the Amer. Math. Society 248 (1981), 1-81. | MR 631958 | Zbl 0482.22013

[Jc] Jacquet, H., Generic representations, Non-Commutative Harmonic Analysis, Lecture Notes in Math. 587, Springer Verlag, Berlin, 1977, pp. 91-101. | MR 499005 | Zbl 0357.22010

[Jn] Jantzen, C., Degenerate principal series for symplectic groups, Mem. Amer. Math. Society 488 (1993), 1-110. | MR 1134591 | Zbl 0814.22004

[KaL] Kazhdan, D. and Lusztig, G., Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), 153-215. | MR 862716 | Zbl 0613.22004

[Ke] Keys, D., On the decomposition of reducible principal series representations of p-adic Chevalley groups, Pacific J. Math. 101 (1982), 351-388. | MR 675406 | Zbl 0438.22010

[KuRa] Kudla, S.S. and Rallis, S., Ramified degenerate principal series representations for Sp(n), Israel Y. Math. 78 (1992), 209-256. | MR 1194967 | Zbl 0787.22019

[M] Moy, A., Representations of GSp(4) over a p-adic field: parts 1 and 2, Compositio Math. 66 (1988), 237-328. | Numdam | MR 948308 | Zbl 0662.22012

[R1] Rodier, F., Décomposition de la série principale des groupes réductifs p-adiques, Non-Commutative Harmonic Analysis, Lecture Notes in Math. 880, Springer-Verlag, Berlin, 1981. | MR 644842 | Zbl 0465.22009

[R2] Rodier, F., Sur les représentations non ramifiées des groupes réductifs p-adiques; l'example de GSp(4), Bull. Soc. Math. France 116 (1988), 15-42. | Numdam | MR 946277 | Zbl 0662.22011

[SaT] Sally, P.J. and Tadić, M., Induced representations and classifications for GSp(2, F) and Sp(2, F), Memoires Soc. Math. France. 52 (1993), 75-133. | Numdam | MR 1212952 | Zbl 0784.22008

[Sh] Shahidi, F., A proof of Langlands conjecture on Plancherel measures; complementary series for p-adic groups, Ann. of Math. 132 (1990), 273-330. | MR 1070599 | Zbl 0780.22005

[Si1] Silberger, A., Isogeny restrictions of irreducible representations are finite direct sums of irreducible admissible representations, Proceedings Amer. Math. Soc. 73 (1979), 263-264. | MR 516475 | Zbl 0368.22009

[Si2] Silberger, A., Discrete series and classifications for p-adic groups I, Amer. J. Math. 103 (1981), 1231-1321. | MR 636960 | Zbl 0484.22026

[T1] Tadić, M., Classification of unitary representations in irreducible representations of general linear group (non-archimedean case), Ann. Sci. École Norm. Sup. 19 (1986), 335-382. | Numdam | MR 870688 | Zbl 0614.22005

[T2] Tadić, M., Induced representations of GL(n, A) for p-adic division algebras A, J. reine angew. Math. 405 (1990), 48-77. | MR 1040995 | Zbl 0684.22008

[T3] Tadić, M., Notes on representations of non-archimedian SL(n), Pacific J. Math. 152 (1992), 375-396. | MR 1141803 | Zbl 0724.22017

[T4] Tadić, M., On Jacquet modules of induced representations of p-adic symplectic groups, Harmonic Analysis on Reductive Groups, Proceedings, Bowdoin College 1989, Progress in Mathematics 101, Birkhauser, Boston, 1991, pp. 305-314. | MR 1168490 | Zbl 0760.22008

[T5] Tadić, M., A structure arising from induction and restriction of representations of classical p-adic groups, preprint. | Zbl 0874.22014

[T6] Tadić, M., On regular square integrable representations of p-adic groups, preprint. | MR 1600280 | Zbl 0903.22008

[Wd] Waldspurger, J.-L., Un exercice sur GSp(4, F) et les représeniations de Weil, Bull. Soc. Math. France 115 (1987), 35-69. | Numdam | MR 897614 | Zbl 0635.22016

[Wi] Winarsky, N., Reducibility of principal series representations of p-adic Chevalley groups, Amer. J. Math. 100 (1978), 941-956. | MR 517138 | Zbl 0475.43005

[Z1] Zelevinsky, A.V., Induced representations of reductive p-adic group II, On irreducible representations of GL(n), Ann. Sci. École Norm Sup. 13 (1980), 165-210. | Numdam | MR 584084 | Zbl 0441.22014

[Z2] Zelevinsky, A.V., Representations of Finite Classical Groups, A Hopf Algebra Approach, Lecture Notes in Math 869, Springer-Verlag, Berlin, 1981. | MR 643482 | Zbl 0465.20009